Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have pus cells and gram positive bacilli in Cervical gram stain result. Cause?

I have been under medication due to numerous pus cells and numerous gram positive bacilli seen in my cervical gram stain result.first medication was doxycycline and vaginal suppository. Doctor did a gramstain again buy same result. Next antibiotic given was cefixime and flagystatin, but same result came back, now im on my last 2 tablets of metronidazole (500mg 3x a day) and was put on 3nights of flagystatin. However, i can still see cloudy discharge and powdery discharge when i pee. What can becausing the infection?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As you have taken treatment for gram +ve & -ve and also for pseudomonas ( metronidazole) .
Vaginal ( cervical ) discharge is still as such.
Pelvic inflammatory disease is very serious .
You are taking treatment for symptoms , root cause of disease is still not found.
Consult a Gnaecologist and get blood culture and drug sensitivity test for exact medicine.
Get well soon.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor